# SDR AALA201703149028

- Difficulty date: February 22, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY FLOORBEAM AT -Y1292 BETWEEN FR 64 AND FR 66. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING D53472816.
